Lupus/candida question ?
QUESTION: hi i hope you can help me i got candida after using antibiotics and i went later to the doctor she gave me difluican for 7 day and pantropazole for like two weeks... im not sure i know that diflucan helps to fight candida but should i take pantropazole to ? i was reading a lott of on the web and i found out that it can make worse the candida ? whats your opinion ? and can i take vitamin c with the two diflucan and pantropazole or should i stop to take the pantropazole and use only diflucan ? and i was on the diet for 3 weeks now and am stil on the diet .....
ANSWER: Hi Frank
I too have had candida issues.
It is not at all uncommon, especially for those of us who have been treated with steroids. Or antibiotics. Or chemotherapy.
A certain about of Candida (yeast) is natural and normal to have in your system, but it grows out of control when the other healthy flora (gut bacteria, the ones that help digest our food) are killed off by prescription drugs.
I took diflucan, and it did help. You do not want to be on it long term, as it is hard on the liver.
The diet is a very important piece of the puzzle, because you do not want to feed the yeast and have it overgrow again.
pantropazole, which I just looked up (I am not a doctor, but a person who has lived with lupus since 1992) is a drug to reduce stomach acid. I personally would avoid such a drug, because stomach acid is an important part of digesting food as well as killing off any germs still in the food after washing/ cooking. I'm guessing it was not prescribed to you for the candida, but for some other reason.
There are some other natural medicine approaches you can take to get the yeast under control. Garlic is a great yeast killer. Some say that colloidal silver does as well.
If you're feeling adventurous here is a kind of "out there" idea that addresses the problem more directly than pills do:
I hope this is helpful, and that your candida overgrowth is clearing up. It can be a long process, but one definitely worth addressing.
The Singing Patient
---------- FOLLOW-UP ----------
QUESTION: thx for the answer the doctor gave my pantropazole without nothing testing and stuff like that the same thing she did that and gave me antibiotics and i got candida and i was so healthy now am just losing weight because you can't eat almost nothing.... how can i clean my tongue do you know a way ??
there are 2 things I did for my tongue when I had thrush (candida on the tongue) that might help you.
1) I got a tongue scraper. You have to use it very gently!!! & wet your tongue with water first
2) for a few weeks, I did a daily rinse with very very diluted hydrogen peroxide. If you're thinking of doing this, read up on it first. it's very strong, so I used a tiny amount in a lot of water, and swish it around your mouth.
Again, if the candida is showing up in your mouth, it's a problem through your whole system, so everything I typed to you in the previous message (colloidal silver, garlic pills, probiotics, taken by pill or using the enemas as explained in the article I linked to) will help with your tongue.
If you can eat nuts, nut butters (almond butter, natural peanut butter with no sugar added) or avocados, they have plenty of fat. Also meat is allowed on the diet, I believe. And once you see some progress, you can slowly add back some complex carbohydrates like beans and grains.
All my best!
The Singing Patient